# SDR REXA2024102801020

- Difficulty date: December 27, 2023
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 22,079 hours, 16,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340992
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280 R/H SHEAR BOX ATTACH ANGLE AT RBL 11 IS CRACKED.  F.S. 280 R/H SHEAR BOX O/B ATTACH ANGLE P/N CC670-34099-2 IS FOUND TO BE CRACKED ALONG ENTIRE RADIUS AND REQUIRES REPLACEMENT. REMOVED F.S. 280 R/H SHEAR BOX O/B ATTACH ANGLE IAW CRJ-900 SRM 51-42-21-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE ATTACH ANGLE P/N CC670-34099-2SB IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED F.S. 280 R/H SHEAR BOX O/B ATTACH ANGLE IAW CRJ 900 SRM 51-42-21-001-001-A01.
